# SDR WRNA200700060

- Difficulty date: October 31, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N506TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- Aircraft time: 50,912 hours, 20,612 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 80310423
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING TAKE OFF, NR 2 ENGINE EGT EXCEEDED 960 C, POWER WAS REDUCED BELOW TAKEOFF SETTING, EGT DROPPED BELOW 945 C.  DURING CLIMB, NR 2 ENGINE MANIFOLD PRESS 10 PSI, BLEED VALVE REGULATOR LIGHT ON, THEN NR 2 -B- LOOP LIGHT ILLUMINATED, SWITCHED TO -A- LOOP, -A- LOOP LIGHT ILLUMINATED.  ENGINE WAS SHUT DOWN, VISUAL INSPECTION DURING FLIGHT INDICATED NO FIRE.  RETURNED TO FIELD FOR A SAFE LANDING.  REPLACED BROKEN PNEUMATIC DUCT IAW MM 75-26-01 PG 401.  CHECKED ENGINE EGT LIMITATION IAW MM 72-00-00 PAGE 604, FOUND WITHIN LIMITS.  RAN ENGINE, FOUND OK IAW 72-00-00.  AIRCRAFT RELEASED FOR SERVICE.
